MAUDE Adverse Event Report: INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5; N/A

INTEGRA LIFESCIENCES CORPORATION INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5; N/A
Catalog Number MWM4051
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/12/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The integra meshed bilayer wound matrix (id mwm4051) was not returned for evaluation as the product was discarded therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, device history record (dhr) was reviewed, and no anomalies were found.The root cause(s) of the reported issue could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.
 
Event or Problem Description
A facility reported that upon opening an integra meshed bilayer wound matrix (id mwm4051) a leaking hole in the inner packaging was found.The product was not used and the event did not led to surgical delay.The procedure was completed with a replacement product available.
 
Additional Manufacturer Narrative
Follow-up report to include the udi number for product id mwm4051: udi - (b)(4).

Brand Name
INTEGRA MESHED BILAYER WOUND MATRIX SIZE 4X5
Common Device Name
N/A
Manufacturer (Section D)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
105 morgan lane
plainsboro NJ 08536
Manufacturer (Section G)
INTEGRA LIFESCIENCES CORPORATION
105 morgan lane
plainsboro NJ 08536
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 08540
6099362319
MDR Report Key20694730
Report Number1121308-2024-00038
Device Sequence Number15089799
Product Code KGN
UDI-Device Identifier10381780032373
UDI-Public10381780032373
Combination Product (Y/N)N
PMA/510(K) Number
K081635
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Catalogue NumberMWM4051
Device Lot Number7279634
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2024
Supplement Date Received by Manufacturer12/02/2024
Initial Report FDA Received Date11/15/2024
Supplement Report FDA Received Date12/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale